The symbols of an algebra of pseudodifferential operators
- verfasst von
- Elmar Schrohe
- Abstract
Atiyah and Singer constructed a Frechet operator algebra P∞ by closing a set of zero order pseudodifferential operators on a compact manifold X in the topology generated by all the norms of the spaces L(HS), s real. Each operator in P∞ has a ‘symbol’, a function in C(S*X). Contradicting a statement of Atiyah and Singer and establishing the manifold analogue of a conjecture by H. O. Cordes, it will be shown that each function in C(S*X) is the symbol of an operator in P∞.
- Externe Organisation(en)
-
Johannes Gutenberg-Universität Mainz
- Typ
- Artikel
- Journal
- Pacific journal of mathematics
- Band
- 125
- Seiten
- 211-224
- Anzahl der Seiten
- 14
- ISSN
- 0030-8730
- Publikationsdatum
- 01.11.1986
- Publikationsstatus
- Veröffentlicht
- Peer-reviewed
- Ja
- ASJC Scopus Sachgebiete
- Allgemeine Mathematik
- Elektronische Version(en)
-
https://doi.org/10.2140/pjm.1986.125.211 (Zugang:
Offen)